# SDR DALA2019011700372

- Difficulty date: January 16, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 17,586 hours, 2,201 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FLOOR PROXIMITY EMERGENCY ESCAPE LIGHTS INOPERATIVE. FOUND ELECTRICAL CONNECTORS DISCONNECTED. RECONNECTED ELECTRICAL CONNECTORS AT SEATS 15B, 21B, 25B, 22J, AND 29J. LP 5544344
